Buffon type problems with multiple intersections for rectangle in the Euclidean plane

Bonanzinga, Vittoria, Sorrenti, Loredana . Annales de l'ISUP 2008. 52 (3) :61-69

Locate this article in:

Bibtex

@article{CIS-246414,
  Author = {Bonanzinga, Vittoria and Sorrenti, Loredana},
  Title = {Buffon type problems with multiple intersections for rectangle in the Euclidean plane},
  Journal = {Annales de l'ISUP},
  Volume = {52},
  Number = {3},
  Year = {2008},
  Pages = {61--69},
  Keywords = {Geometric probability, Stochastic geometry, Integral geometry, random sets, random convex sets geometry}
}

Similar articles